Hi there. Thank you for your question. I will be helping you out with your queries
Yes this could surely be a side effect of the tablets she is on.
If the black coloured stool started after taking these tablets then its surely due to the tablets and is nothing to worry about at all.
Let me know if you have any further questions.
Rate me for my services when you are done asking.
I tried the live chat session but I could not connect with you.I have answered your question above. Let me know if you have any further questions. Rate me for my services when you are done.Kindest Regards
I will have to disagree.
Dark stool can be from iron tablets but can also be from stomach bleeding.
Regardless of the fact that she is on iron she needs a stool test for blood.
This is medical standard of care.
If she has any symptoms, she needs to go in for evaluation.
Use reply to let me know if you have further questions. [click reply to expert].
Please do not forget a positive rating.